Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Using betnovate for a long time. Itching on the face upon stopping the medication

I am 33 years old and I used betnovate for the last 10 years on my face to get clean and smooth face. I am aware it's not to be used on face regularly and for a long time but I can't achieve the same result with any other other word I am addicted to it and I hate my face every time I stopped using it. As soon as I stopped using betnovate my face start to itch, get lots of rush and is discolored.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
You have been using betnovate over your face since long,,,and you must have developed side effects of steroid abuse on your face along with dependence....So my advise would be to visit a dermatologist who can assess your skin and treat you accordingly,,,In such cases,usually a less potent steroid is given to the patient for some time before completely stopping it,,,so as to reduce the dependence and to decrease the side effects of sudden withdrawl.

Hope it helps
Dr Geetika Paul
Answered: Fri, 12 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor